Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: The potato

Posted by TanyaJean on May 9, 2004, at 23:41:52

In reply to Re: The potato TanyaJean, posted by seeknsolace on May 9, 2004, at 21:56:04


>
> Thanks Tanya, I'm glad to know I'm not going nuts and being irratational. My cold symptoms have finally begun to subside, hence no more cold medicine.. realizing they were just covering up the effexor withdrawal symptoms. I was symptom free while being sick and drugged up. Just cant seem to win. I thought too maybe I should give up sweets/carbs. I've gained even more weight since being off effexor, not sure for the reasoning of this.. my unhealthy eating habits havent changed or increased.
>
> Are you still getting the zaps? Thats what I'm still experiencing, being in week 4 now, with some physical pains.. this is just so ridiculous. I can tolerate these feelings, but not knowing when it gets better is what sucks and the not knowing is wearing me down.
>
> Anyways, thanks for letting me know I'm not totally insane.

**Even though I was really sick being off EFFEXOR and wasn't eating a lot, I too gained weight. I don't know if this would work for you, but the South Beach Diet is what I'm doing. I wish it were called something different because it sounds trendy. I bought nothing, just did a lot of searching for info on the internet. Just for the first two weeks, you eat a lot of protein and vegetables and don't eat ...carbs basically. You'll have to check out the plan and see if it's right for you. After two weeks you start adding fruit and whole grains. Anyway, the less carbs I get, the better I feel. I'm vegetarian, but tend to really like white rice, white sugar and that sort of thing. It could be less carbs, it could be that I'm just feeling better, I don't know.

It took 5-6 weeks of totally being off EFFEXOR to start to feel better. Week 5 or so, last Monday, I had to go into the doctor to get a shot to keep me from vomiting. For some reason I just could not stop. Since Wednesday of last week, I started feeling better. I guess for some it takes 2-4 months to feel normal for some. Once in a while I get the "zaps" and that same helicopter-sound in my ears. I'm having heart palpatations that started a week ago, before I started on the South Beach. Not sure what that's about.

It's just so unreal to feel so physically ill so long after something leaves your system.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:TanyaJean thread:1016
URL: http://www.dr-bob.org/babble/20040505/msgs/345261.html